# SDR ABXA9701585

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5749545
- Condition: Cracked
- Location: Ws 822.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB AT STA XFS 822.50 IS CRACKED AT THE AFT LOWER END.  FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 57-2-0, SRM 51-1-20D AND SRM 51-1-21.
